# SDR AALA20150217002

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 45,653 hours, 7,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING SLIDE EMER LIGHT IS INOPERATIVE.  R & R EMER LIGHT LAMP IAW AMM 33-51-06.  SYS CHECKED NORMAL.
